MathSciNet Relay Station
MathSciNet bibliographic data
MR512084 35P25 (47A40)
Jensen, Arne; Kato, Tosio Asymptotic behavior of the scattering phase for exterior domains. Comm. Partial Differential Equations 3 (1978), no. 12, 1165–1195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement